MAUDE Adverse Event Report: MEDTRONIC, INC. OPTISEAL; INTRODUCER, CATHETER

MEDTRONIC, INC. OPTISEAL; INTRODUCER, CATHETER
Model Number 1000093004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use, the hemostasis valve leaked blood, and would not maintain hemostasis without a lead inserted.The valve was not used.No patient complications have been reported as a result of this event.

Brand Name
OPTISEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7973457
Report Number2182208-2018-01882
Device Sequence Number11205951
Product Code DYB
UDI-Device Identifier00821329600227
UDI-Public00821329600227
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
OEM-RESP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number1000093004
Device Catalogue Number1000093004
Device Lot NumberW4392170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR